# SDR SWAA982164

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK DUE TO NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF FROM BWI (NOTE ANY EPR SETTING ABOVE 1.75 CAUSED THE LIGHT TO RE-ILLUMINATE).  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED 13TH STAGE FUEL HEAT DUCTING PER BOEING MM.  RAN ENG AT HIGH POWER.  NO FAULTS NOTED.  PERFORMED INSP PER BOEING MM.  NO DAMAGED NOTED.
